# SDR RAAA00E024

- Difficulty date: June 25, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,948 hours, 36,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 1102833
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND CEILING EXIT LIGHT INOPERATIVE AT ROW 11.  REPLACED BATTERIES AND OPS CHECKED IAW RAA GMM .
